# SDR DALA2025062504773

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 79,399 hours, 37,319 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3251, DIRTY SOCK ODOR IN FLIGHT DECK.  FOUND APU COOLING FAN WET WITH OIL.  T/S PER A320 TSM 49 -00. NO EXTERNAL LEAKS. VERIFIED APU COOLING FAN NOT LEAKING. APU INTAKE PLENUM DIRTY, SUSPECT INTERNAL LEAK. C/W AMDS W/C 4916-2001 AND R/REINSTALL APU ACCESS DOOR PER A320 AMM 52-41-21 (794502) REF MD LOG 1042058 FOR CORRECTIVE ACTION.
